# SDR DL757030619

- Difficulty date: July 7, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 45,193 hours, 22,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Part serial: 46424
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CHECK FOUND EMERGENCY LIGHT ON SEAT 3B INOPERATIVE.   REPLACED SEAT HARNESS AND POWER SUPPLY
